# SDR A6WA201040270

- Difficulty date: April 6, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Punctured
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/N LOWER CORE COWL INNER SKIN PUNCTURED AT 6" INBD OF FWD HINGE.  REPAIRED LT LOWER CORE COWL INNER SKIN, 6" INBD OF FWD HINGE IAW CMM 71-12-01, REPAIR NR SRS046.
